# SDR 7AJA2017040601

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 5,327 hours, 21,363 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,950 hours, 13,560 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560129980
- Condition: Intermittent
- Location: Engine
- Part time: 4,950 hours, 13,560 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE INDICATION, ENGINE FIRE WARNING ILLUMINATED IN FLIGHT.
